Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having difficulty of breathing and short chest pain. Took Omeprazole. GERD?

I have difficulty of breathing and short chest pains 2 months ago.I have consulted this to an internist and he says i might have GERD .So he prescribed me to take Omeprazole (20mg) once a day for 1 week.The medication eased me but not fully.I only took the medicine for one week and just took diet. But I feel that the shortness of breath is coming back now.This time,my head aches a bit and i feel a little weak sometimes.I have an irregular menstrual cycle and low blood history.My bowel sometimes comes with dropS of blood when constipated.Does this have something to do with my heart?my blood?or just GERD?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiac Surgeon 's  Response
Just looks like GERD only. Iadvice to take Omeprazole for much longer time, say one month. See the results. If symptom continues then consult a gastroenterologist. May require an endoscopy in the future.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor